# SDR AALA2018082079019

- Difficulty date: August 15, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 17,849 hours, 7,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Adjust
- Location: Gust Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR GUST LOCK LEVER DOES NOT CLICK AND STAY IN RELEASED POSITION WHEN CLOSING DOOR,  MUST BE HELD.  THE AIRCRAFT WAS GROUNDED.  FOUND THE SPRING OUT OF SPRING PIN KEEPER. REPOSITION THE SPRING TO SECURE POSITION. OPS CHECKED IAW AMM 52-11-21-400-802. OK FOR SERVICE.
